Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 39, NWS Little Rock, AR

May 30, 2013Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 30, 2013, 4:40 PM CDT for Polk County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 4:40 PM CDT (21:40 UTC)
Expired
May 30, 2013, 5:15 PM CDT
In force
35 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 1:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WFUS54 KLZK 302140
TORLZK
ARC113-302215-
/O.NEW.KLZK.TO.W.0039.130530T2140Z-130530T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN POLK COUNTY IN WESTERN ARKANSAS...

* UNTIL 515 PM CDT

* AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 11 MILES WEST OF GRANNIS...OR 16 MILES NORTHWEST
  OF DE QUEEN. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WICKES...             GRANNIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3422 9447 3430 9447 3439 9429 3431 9424
      3425 9424 3419 9441 3419 9447 3419 9448
TIME...MOT...LOC 2140Z 240DEG 23KT 3423 9449

$$

46
2 follow-up statements
234 
WWUS54 KLZK 302147
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT THU MAY 30 2013

ARC113-302215-
/O.CON.KLZK.TO.W.0039.000000T0000Z-130530T2215Z/
POLK AR-
447 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN POLK COUNTY
UNTIL 515 PM CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 7 MILES WEST OF GRANNIS...OR 15 MILES
NORTHWEST OF DE QUEEN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WICKES...             GRANNIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3422 9447 3430 9447 3439 9429 3431 9424
      3425 9424 3419 9441 3419 9447 3419 9448
TIME...MOT...LOC 2147Z 240DEG 23KT 3425 9444

$$

46
703 
WWUS54 KLZK 302201
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT THU MAY 30 2013

ARC113-302215-
/O.CON.KLZK.TO.W.0039.000000T0000Z-130530T2215Z/
POLK AR-
501 PM CDT THU MAY 30 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL POLK COUNTY
UNTIL 515 PM CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 2 MILES SOUTHWEST OF WICKES...OR 17 MILES
NORTH OF DE QUEEN...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WICKES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3427 9424 3424 9435 3427 9441 3431 9440
      3438 9428 3437 9428 3431 9424
TIME...MOT...LOC 2201Z 240DEG 23KT 3429 9435

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 30, 2:03 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT THU MAY 30 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH
ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY
PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS
BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF
HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND
INCREASING PRECIPITABLE WATER.

ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE
OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER...
ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES
THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY
AFFECT NORTHERN ARKANSAS.

THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER...
COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY
AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE
NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL
EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES
ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT
OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH
FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING
THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION...
THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24
HOURS.

THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO
LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED
HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS
WIDESPREAD.

FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN
THE OFFING.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     70  81  71  81 /  60  30  50  70
CAMDEN AR         70  85  71  88 /  50  10  20  60
HARRISON AR       67  82  68  78 /  60  30  80  80
HOT SPRINGS AR    71  85  73  83 /  50  10  20  70
LITTLE ROCK   AR  71  86  72  84 /  40  20  20  70
MONTICELLO AR     72  90  73  89 /  30  10  20  60
MOUNT IDA AR      72  84  74  83 /  50  10  30  70
MOUNTAIN HOME AR  68  82  68  81 /  60  30  80  80
NEWPORT AR        71  83  71  81 /  60  30  30  70
PINE BLUFF AR     71  85  72  85 /  30  10  20  70
RUSSELLVILLE AR   70  83  71  81 /  50  20  50  80
SEARCY AR         70  83  70  82 /  50  20  30  70
STUTTGART AR      71  85  72  86 /  40  20  20  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR BAXTER-BOONE-MARION-NEWTON-SEARCY.
&&

SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 3:35 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
335 PM CDT THU MAY 30 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
335 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT THE NORTHWEST
HALF OF THE STATE THROUGH THE EVENING HOURS. THERE IS A THREAT FOR
TORNADOES...ESPECIALLY IN WEST CENTRAL AND CENTRAL SECTIONS...
THROUGH 9 PM. ALSO... DAMAGING WIND GUSTS ARE EXPECTED... ALONG WITH
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON
FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE
NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO
POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO
THREAT CAN NOT BE DISCOUNTED ENTIRELY.

IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN
AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN
HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY.

THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON
SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO
THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA
OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH
LARGER AREA THAN TODAY OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Local storm report, May 30, 3:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
359 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     FUNNEL CLOUD     HATFIELD                34.49N 94.38W
05/30/2013                   POLK               AR   LAW ENFORCEMENT

&&

55
Local storm report, May 30, 4:03 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
403 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TORNADO          COVE                    34.44N 94.41W
05/30/2013                   POLK               AR   LAW ENFORCEMENT

            DAMAGE REPORTED IN COVE.

&&

55
Local storm report, May 30, 4:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     FUNNEL CLOUD     BRADY MOUNTAIN RECREATI 34.58N 93.27W
05/30/2013                   GARLAND            AR   LAW ENFORCEMENT

&&

55
Local storm report, May 30, 4:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TORNADO          BRADY MOUNTAIN RECREATI 34.58N 93.27W
05/30/2013                   GARLAND            AR   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES WERE REPORTED TO BE DOWN.

&&

55
Local storm report, May 30, 4:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     FUNNEL CLOUD     MOUNTAIN PINE           34.57N 93.17W
05/30/2013                   GARLAND            AR   LAW ENFORCEMENT

&&

55
Local storm report, May 30, 4:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TORNADO          2 NW AMITY              34.29N 93.49W
05/30/2013                   PIKE               AR   SOCIAL MEDIA

            TRAILER WAS DESTROYED AND THREE HOUSES WERE DAMANGED.
            REPORT RELAYED THROUGH KLRT.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:55 PM CDTSpecial Weather StatementLZKIndependence30 min
May 30, 2:54 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton51 min
May 30, 3:20 AM CDTSpecial Weather StatementLZKBoone45 min
May 30, 3:46 AM CDTSpecial Weather StatementLZKNewton44 min
May 30, 11:59 AM CDTSpecial Weather StatementLZKScott31 min
May 30, 12:15 PM CDTSevere Thunderstorm WarningLZKLogan, Scott45 min
May 30, 12:59 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Yell46 min
May 30, 1:31 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy44 min
May 30, 1:42 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more48 min
May 30, 1:46 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott44 min
May 30, 1:50 PM CDTFlash Flood WatchLZKBaxter, Clark, Cleburne, Conway, Faulkner, Fulton and 17 more53 hr
May 30, 2:01 PM CDTTornado WarningLZKPolk, Scott29 min
May 30, 2:21 PM CDTSpecial Weather StatementLZKBaxter, Searcy44 min
May 30, 2:34 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell41 min
May 30, 2:38 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline52 min
May 30, 2:46 PM CDTTornado WarningLZKMontgomery, Polk, Yell44 min
May 30, 2:49 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
May 30, 2:54 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson51 min
May 30, 3:02 PM CDTSevere Thunderstorm WarningLZKIndependence, Sharp28 min
May 30, 3:04 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Pike41 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more45 min
May 30, 3:18 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningLZKPolk43 min
May 30, 3:32 PM CDTTornado WarningLZKGarland, Perry43 min
May 30, 3:43 PM CDTTornado WarningLZKGarland, Montgomery32 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp26 min
May 30, 3:49 PM CDTTornado WarningLZKPolk, Scott41 min
May 30, 4:01 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski44 min
May 30, 4:06 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln39 min
May 30, 4:07 PM CDTTornado WarningLZKGarland, Perry, Saline38 min
May 30, 4:10 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Stone50 min
May 30, 4:13 PM CDTTornado WarningLZKGarland, Perry, Saline32 min
May 30, 4:26 PM CDTSevere Thunderstorm WarningLZKGarland, Saline49 min
May 30, 4:34 PM CDTTornado WarningLZKPolk41 min
May 30, 4:55 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln50 min
May 30, 5:00 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery, Perry, Saline3 hr
May 30, 5:09 PM CDTTornado WarningLZKMontgomery, Polk, Scott36 min
May 30, 5:11 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell34 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline31 min
May 30, 5:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk43 min
May 30, 5:18 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Scott and 1 more2 hr
May 30, 5:23 PM CDTSevere Thunderstorm WarningLZKPolk52 min
May 30, 5:37 PM CDTTornado WarningLZKPolk23 min
May 30, 5:38 PM CDTTornado WarningLZKMontgomery, Pike52 min
May 30, 5:51 PM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff3 hr
May 30, 5:52 PM CDTSevere Thunderstorm WarningLZKDesha, Drew38 min
May 30, 6:01 PM CDTSevere Thunderstorm WarningLZKPolk44 min
May 30, 6:24 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk51 min
May 30, 6:29 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery46 min
May 30, 6:48 PM CDTFlash Flood WarningLZKClark, Conway, Faulkner, Garland, Hot Spring, Perry and 3 more4 hr

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.